| Model Number |
VNMC3731C207TU |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
A valiant navion stent graft (vnmc3731c207tu) was implanted during the endovascular treatment of a thoracic aortic dissection.It was reported approximately 5 years post the index procedure, follow up ct showed type ia and ib endoleaks and aortic enlargement. the cause of the type ia and ib endoleaks is undetermined. no additional clinical sequalae were provided and the patient will be mo nitored.